Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from hypothyroidism. On eltroxin. Having hairfall, anxiety problems and gastric problems. What could be the cause?

i am a 19 yr old female suffering from hypothyroidism .Although am taking eltroxin as the hormone substituent and my results of tsh is normal too still i am having problems like excess hairfall, anxiety problems,gastric problems and weight issues.Now my body have started developing other problems can you tell me are these related to thyroids?or as one doctor told me that i suffer from too much anxiety problems,and the weight issue is disturbing too.No amount of diet or exercise seems good enough to tackle it.What are the possible reasons for this?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the thyroid dysfunctional is always associated with some functional problem like anxiety, depression, obsession, etc. the reason behind that could be hormonal disturbances, you really need to keep your stress level very low, and be happy no need to worry about any thing, hope this information helps you, take care and have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor